# SDR DALA2022062704496

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 76,080 hours, 10,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 EMERGENCY EXIT LIGHT BELOW 16C IS HANGING LOOSE, CORRECTIVE ACTION: REPAIRED EMERGENCY EXIT LIGHT AT 16C OPS CK NORMAL PER A330 AMM 33-52-01A MEL AND PLACARD REMOVED (9187730)
